# SDR DALA2015052803555

- Difficulty date: May 28, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 62,823 hours, 46,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON OUTER SURFACE OF DOOR FRAME FROM BS 370-427 AND LONGERON 28R.   DOOR FRAME SECTION WAS REMOVED AND NEW SECTION INSTALLED IAW SRM 53-05, FIG 44A.
